Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 3, Pages 209-218

Lyapunov exponents for higher dimensional random maps

Concordia University, Department of Mathematics, 7141 Sherbrooke Street West, Montreal H4B 1R6, Canada

Received 1 January 1997; Revised 1 June 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A random map is a discrete time dynamical system in which one of a number of transformations is selected randomly and implemented. Random maps have been used recently to model interference effects in quantum physics. The main results of this paper deal with the Lyapunov exponents for higher dimensional random maps, where the individual maps are Jabloński maps on the n-dimensional cube.